# SDR SIMA201124502

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 22,572 hours, 16,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 6011R3191111
- Condition: Binding
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3882 THE CREW DISCOVERED THE MAIN CABIN DOOR IS BINDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR AFT STRUT REF IAW AMM 52-11-17.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
